# SDR QXEA2017032100158

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 37,889 hours, 39,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 85216839105
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR-BEAM BELOW TORQUE TUBE-HAS SIGNS OF CRACKS.  R&R STOP BRKT PN85216839-105 FROM NR 2 BEAM PN85217412 AT AFT ENTRY DOOR REF SRM51-40-15,51-42-05 RMVD SPRING SUPPORTS BRKT PN85217732-101,85217732-102 FROM NR 2 BEAM PN86217412 AT AFT ENTRY DOOR REF SRM51-42-05,51-40-15 2EA BRKT. R&R AFT SERVICE DOOR VENT IAW AMM52-12-06-000-801/400-801. R&R NR 1 & 2 STOP FITTING: AFT & NR 2 STOP FITTING FWD AT AFT ENTRY DOOR REF AMM52-12-19-000-801/420-041. R&R AFT LWR GUIDE ROLLER SUPPORT REF AMM52-12-11-000-801/400-801. R&R VENT DOUBLER PN85217351-101 & STIFFENER PN85217471-101 REF SRM51-42-05,51-40-15,51-42-05-02-01,51-40-15-02-01. R&R INTERCOSTAL PN85217451-116 AT X69.127 & INTERCOSTAL PN85217451-115 AT X676-773 BTW BEAM NR 1 & 2 REF SRM51-42-05,51-42-05-02-01. R&R AFT INNER FITTING PN85247126-101 & 2EA INTERCOSTAL PN85217455-101/-102 BTW BEAM NO.1 & 2 X671-80 & X676.773 REF SRM51-42-05,51-42-05-02-01. R&R 21EA RIVETS FROM AFT EDGE FRAME & EXTERNAL SKIN REF SRM51-42-05. RMVD LWR INNER SKIN PANEL PN85217345-121 REF SRM51-42-05,51-42-45. REPLACED INNER SKIN PANEL ON AFT PAX DOOR IAW SRM51-42-15 & 51-42-05 & DWG85217301 REV "J" 11-JAN-2017. R&R FWD/AFT BACKUP FITTINGS PN8Z6981-105/-110 REF SRM51-42-05,51-40-15.
